It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 Showing 1 - 20 of 33 for best statin least side effects. (0.038 seconds)


... This is the UCSD statin effects study? ... (10 replies)
... is another story, we are talking about brain damage. Back to your question, is it completely reversible, a tech answer would be no. But, are there any lasting effects that you are anyone else would notice probally. Back to the over capacity of the body. ... (10 replies)
... mportant then trying to take a drug that makes U miserable, but she said that is not true. Oh well, I guess maybe she believes even if U die from these drugs, at least U will die with low numbers.... ... (35 replies)

... s cardiac issues....if that someone can tolerate the treatment. I'm also wondering however, if statins could play a role in doing harm in someone who has painful side effects from statins. ... (23 replies)
My numbers
Sep 13, 2011
... I just had my cholesterol tested here recently because both my father and grandmother on his side has high cholesterol above 300 without medicine. I am only 28 and have high cholesterol. ... (3 replies)
... iate release Niacin all at once at bed time. I have been on this dosage for six months now. I am having my lipid panel done next week. I am very eager to say the least how my numbers turn out. I have no idea where I am at number wise as I have never taken Niacin before. All I can do is hope for the best. ... (5 replies)
... Well, just for the record, if you are taking RYR, you are taking a statin - specifically, lovastatin (admittedly at a low dose, and lovastatin is amongst the least potent of the statins, but it is in the RYR - that's where it was first isolated from). But, looking at your numbers, I agree that I wouldn't be overly concerned with them. Assuming you don't have other risk... (31 replies)
... Oh, I don't know whether calcium is causing your back and leg pains, but I'm inclined to doubt it, although I'm not too sure about anything nowadays. I suppose you could try cutting out the calcium for a while and see what happens. As far as magnesium is concerned, I use magnesium asporotate (Solaray brand). It's available in the Vitamin Shoppe. It appears to be a pretty... (40 replies)
... hink of it, I have been on the calcium about a year. Maybe I will just knock it off for a few days and see if these pains go away, man I am sick of getting up at least 2 times a nite due to the pain. What do U guys think? ... (40 replies)
... term statin use. You can't really tell until you start seeing the results. And you may never see them. Hopefully the results are good and no negative occurrences develop. ... (25 replies)
Red yeast rice
Oct 12, 2005
... and I know we need cholesterol to be healthy. What I really want is some research that is not connected with any drug company to come out and tell us what is the best cholesterol number to have. The drug companies want the number lowered all the time so that more people will be added to their list of life time statin takers. ... (9 replies)
... Thanks so much Jen. That's very helpful advice. I believe I will try the alternatives. Hopefully that will allow me to get off the statin. (5 replies)
... t three days, I split the pill in half, to no avail. For the final two weeks, I split the already split pill in half and was taking 1.25 mg per day. No dice. Side effects kept getting worse. ... (1 replies)
... Others here would suggest other herbs, supplements, etc. however I've not had much luck with them. Certainly, if your doctor wants you to take a statin you should be able to do a low dose of Lipitor or Zocor or Vytorin . . . thereby reducing your risk of statin side effects. ... (22 replies)
... but if I can lower it without side effects I want to do that. I have started taking take 100mg CoQ10 daily and will try Crestor again in a few weeks to confirm if the leg problem is related. ... (13 replies)
... is studying the adverse effects of statins. ... (7 replies)
... me if he denies that it is related to the Lipitor. But whatever he tells you, don't just ignore those symptoms. If your doctor cannot find what the answer, your best bet would be to simply stop taking the Lipitor for at least several months and see if your symptoms go away. ... (7 replies)
... Thanks! I'm repeating myself here from another thread, but feel it's noteworthy here as well. Just to show you what meds can do to some people: (1) my statins gave me muscle pain, so my doctor put me on Cliniril, an arthritis med. (2) Then I developed severe reflux symptoms, and was put on Protonix. (3) Then I began experiencing severe fluid retention (and I mean... (46 replies)
... If U had such nasty side effects from Pravachol, I don't think the Vytorin is going to be much better. It is a Statin mixed with Zetia, so U just might get the same nasty affect U did on the other statin. ... (46 replies)
Statins use???
Jun 3, 2005
... he was hit with at least 2 episodes of TGA while on Lipitor. ... (29 replies)




Pages: 1 2

All times are GMT -7. The time now is 08:26 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!